# SDR CA960423103

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC3C
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 77168
- Condition: Detached
- Location: #9
- Component: Pwa, 183092
- Stage of operation: AP
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

(CAN)#1 ENGINE RUNNING ROUGH ON APPROACH  #9 CYLINDER PULLED AWAY FROM CRANKCASE  ENGINE REPLACED
